MAUDE Adverse Event Report: ABBOTT VASCULAR INC. INDEFLATOR; SYRINGE, BALLOON INFLATION

ABBOTT VASCULAR INC. INDEFLATOR; SYRINGE, BALLOON INFLATION
Model Number 1000186
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat to mildly calcified, mildly tortuous left anterior descending artery that is 90% stenosed.The indeflator in ppak 20/30 was noted to be losing pressure when attempting to inflate an unspecified device.An unspecified device was used to successfully complete the procedure.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported leak was unable to be confirmed due to the returned device condition.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot of specific issue.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported issue could not be determined.It is possible that inadvertent mishandling during shipment or preparation for use resulted in the noted damages (crack/break), which may have contributed to the reported leak; however, this cannot be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
INDEFLATOR
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23212249
Report Number2024168-2025-10853
Device Sequence Number8807278
Product Code MAV
UDI-Device Identifier08717648013614
UDI-Public(01)08717648013614(17)260131(10)60536980
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K961471
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number1000186
Device Catalogue Number1000186
Device Lot Number60536980
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date10/03/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown